# SDR UPS99229461

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651920219
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-581.04.00-03) ON NR 1 FLAP CARRIAGE SPINDLE FORWARD OF THRUST WASHER.  REPLACED CARRIAGE ASSEMBLY.
